# SDR FDEA2020051320923

- Difficulty date: May 12, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 62,850 hours, 23,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 SLIDE LIGHT WILL NOT ILLUMINATE     FOUND L1 DOOR SLIDE LANYARD HANGING DOWN- STOWED                                  LANYARD-DOOR SLIDE ARMS AND DISARMS NML- REF: B757                                M/M 25-66-10-2
